×

On the global existence of solutions of a functional-differential equation. (English) Zbl 0322.34050


MSC:

34K05 General theory of functional-differential equations
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Bielecki, Une remarque sur la méthode de Banach-Caccioppoli-Tikhonov dans la théorie des équations différentielles ordinaires,Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 4 (1956), 261–264.Zbl 70, 81 · Zbl 0070.08103
[2] S. Czerwik, On a differential equation with deviating argument,Comment. Math. (to appear). · Zbl 0352.34055
[3] S. Doss andS. K. Nasr, On the functional equationdy/dx=f(x,y(x), y(x+h)), h>0, Amer. J. Math. 75 (1953), 713–716.MR 15-324 · Zbl 0053.06101
[4] R. D. Driver, Existence and continuous dependence of solutions of a neutral functional-differential equation,Arch. Rational Mech. Anal. 19 (1965), 149–166.MR 31 # 3654 · Zbl 0148.05703
[5] M. Kwapisz, On certain differential equations with deviated argument,Prace Mat. 12 (1968), 23–29.MR 38 # 3550 · Zbl 0247.34075
[6] L. A. Liusternik andV. J. Sobolev,Elements of functional analysis, Frederick Ungar Publishing Co., New York, 1961, ix + 227 pp., p. 27.MR 25 # 5361
[7] R. J. Oberg, On the local existence of solutions of certain functional-differential equations,Proc. Amer. Math. Soc. 20 (1969), 295–302.MR 38 # 2413. · Zbl 0182.12602
[8] W. R. Utz, The equationf’(x)=af(g(x)), Bull. Amer. Math. Soc. 71 (1965), 138 (a research problem).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.